# SDR ASAA2019010127646

- Difficulty date: January 1, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,580 hours, 14,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON, ON RECALL. GROUNDED - YES. ON DEFERRAL. INITIALLY ACCOMPLISHED PACK CONTROL BITE TEST PER FIM 21-62 TASK 801. FOUND LT RAM AIR ACTUATOR FAULTED. REMOVED & REPLACED LT RAM AIR ACTUATOR PER AMM 21-51-21. OPS CHECK GOOD. DUE TO HISTORY ALSO REMOVED AND REPLACED PRECAUTIONARY THE LT TEMP CONTROL VALVE REF AMM 21-51-10. OPS AND LEAK CHECK GOOD. RE-ACCOMPLISHED PACK CONTROL BITE TEST AND FOUND NO FAULTS AT THIS TIME.
